# SDR C2XA95CL006

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY\CLE - FLT 3285 - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT AIR RETURNED TO DAY.  MAINTENANCE SWAPPED LEFT UPLOCK 'A' AND 'B' SYSTEM CANNON PLUGS IAW SNL 120-032-0015.  OPS CHECK GOOD.  PLACED 'B' SYSTEM INDICATION ON MEL 32-60-01, CONTROL NR 769924.  ON 1-21-95, MAINTENANCE REMOVED AND REPLACED LEFT 'A' UPLOCK PROX SENSOR, SWAPPED CONNECTORS BACK.  OPS CHECK GOOD.  REMOVED FROM MEL.  (X)
